Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
liverd

Off Accutane... Need something quick

Hey all...

Just got off accutane.. i just woke up to find my skin semi oily again.. can i take anything right after accutane?? i really dont want to go back on accutane now or later so any advice would be brilliant... i have minocillin, differin, & eryacne left from before accutane...

thanks

Share this post


Link to post
Share on other sites

This seems to be a pretty normal occurrence. I’ve heard a few people mention this after Accutane. Most doctors will prescribe Retin-A so I would look into using the Differin if you don’t have a prescription handy. Still, call your dermatologist and make sure that you are far enough along post-treatment to start using it. I don’t want you to start using something that could possibly make the situation worse.

Share this post


Link to post
Share on other sites
This seems to be a pretty normal occurrence.  I’ve heard a few people mention this after Accutane.  Most doctors will prescribe Retin-A so I would look into using the Differin if you don’t have a prescription handy.  Still, call your dermatologist and make sure that you are far enough along post-treatment to start using it.  I don’t want you to start using something that could possibly make the situation worse.

Share this post


Link to post
Share on other sites

My derm gave me Differin I should use it a month after my last pill which is the beginning of April

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×